RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, Number 4(24), Pages 10–18 (Mi vkam303)  

MATHEMATICS

On an inverse problem for the multidimensional equation mixed type of the first kind of the second order with periodic conditions

S. Z. Djamalov

Institute of Mathematics, Uzbekistan Academy of Sciences, M. Ulugbek, 81 str. Tashkent, 100170, Uzbekistan

Abstract: In the present work, the problems of correctness of inverse problem for the multidimensional equation mixed type of the first kind of the second order with periodic conditions are considered. For this problem, the theorems on existence and uniqueness of the solution are proved in a certain class by "$\varepsilon$-regularization" a priori estimations and of successive approximations methods.

Keywords: The multidimensional equation mixed type of the first kind of the second order, inverse problem, correctness of solution, $\varepsilon$-method, method of successive approximations, method a priori estimations.

DOI: https://doi.org/10.18454/2079-6641-2018-24-4-10-18

Full text: PDF file (246 kB)
References: PDF file   HTML file

UDC: 517.956.6
MSC: 35M10, 35M20
Received: 17.08.2018

Citation: S. Z. Djamalov, “On an inverse problem for the multidimensional equation mixed type of the first kind of the second order with periodic conditions”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, no. 4(24), 10–18

Citation in format AMSBIB
\Bibitem{Dja18}
\by S.~Z.~Djamalov
\paper On an inverse problem for the multidimensional equation mixed type of the first kind of the second order with periodic conditions
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2018
\issue 4(24)
\pages 10--18
\mathnet{http://mi.mathnet.ru/vkam303}
\crossref{https://doi.org/10.18454/2079-6641-2018-24-4-10-18}
\elib{http://elibrary.ru/item.asp?id=36707467}


Linking options:
  • http://mi.mathnet.ru/eng/vkam303
  • http://mi.mathnet.ru/eng/vkam/y2018/i4/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:36
    Full text:15
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020